Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Blackish green dots on labia, clitoris post periods. Due to genital warts or infection?

Hi.I am female, 60kgs, 5 8. I recently flew to XXX from through XXXX and when i reached i found little blackish green coloured smooth dots on my outer labia and which cluster on my clitoris after my period.I went to the gyno and they had no idea although they suspected viral genital warts .I have had the same partner for 2 years with no problem whatsoever. I suspect it was the washrooms in . They are painless, no burning no itching and i have no wierd discharge .Please help.It has been a significant changes should i be worried?
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
The presence of blackish green lesions on genitalia sine one month with signs of improvement is definitely a cause to worry. i would suggest you to meet a very good Gynecologist, also go in for culture ans sensitivity of these lesions as well as a histopathological examination. Do take proper advice and investigations to come to the diagnosis as well as good treatment. take care.
Answered: Sun, 19 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor